MAUDE Adverse Event Report: BECTON DICKINSON AND CO. BD MICRO-FINE ULTRA¿ PEN NEEDLE

BECTON DICKINSON AND CO. BD MICRO-FINE ULTRA¿ PEN NEEDLE
Catalog Number 320141
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd micro-fine ultra¿ pen needles are clogged.This was discovered during use.The following information was provided by the initial reporter: customer reported that needles are clogged.Patient indicated that part of the insulin did not come out of the needle at first, but that after holding it, suddenly a lot came out at once.Result: sore leg.Sometimes no insulin came out of the pen at all.
 
Additional Manufacturer Narrative
H.6.Investigation: eight sealed 32g x 4mm pen needle samples were returned from lot.No.8338565, cat.No.320141.A clog test was carried out on all eight samples as per tp700483 and no issues were observed.A lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed per the applicable operations and met qc specifications.No issues were observed with the returned samples therefore no root cause can be identified.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD MICRO-FINE ULTRA¿ PEN NEEDLE
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
MDR Report Key8800222
Report Number9616656-2019-00636
Device Sequence Number13533312
Product Code FMI
UDI-Device Identifier30382903814672
UDI-Public30382903814672
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K131358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2023
Device Catalogue Number320141
Device Lot Number8338565
Initial Date Received by Manufacturer 07/04/2019
Supplement Date Received by Manufacturer07/04/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;